# SDR RAIA970101

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Sticking
- Location: Nr 1 Eng Fuel
- Part time: 12,402 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - FLT 4758 - LEFT ENGINE DID NOT MAKE TARGET TORQUE.  REPLACED FUEL BYPASS VALVE.  (M)
